# SDR FDEA202202150302

- Difficulty date: February 15, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24772
- Aircraft time: 69,402 hours, 24,055 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Part number: 653N00012
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS 1640 S-14R I/B BOTTOM HOLE HAS CRACK INDICATIONS AT 4 & 9 O'CLOCK LOOKING AFT // BS   1640 S-14R O/B BOTTOM HOLE HAS A CRACK INDICATION AT 5 O'CLOCK LOOKING AFT. ACCOMPLISHED FRAME REPAIR AT STA. 1640 BTW STR. 9 & STR 20 IAW EA # F-5310- T0366462   "FUSELAGE- MAINFRAME- FRAME, STA 1640, S-14R, EO F- 5310-EO344602 CRACK INDICATIONS   REPAIR-PARTIAL FRAME REPLACEMENT."      "MAJOR REPAIR"
